# SDR DALA2025111108228

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Loose
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER HINGE ATTACH ELEVATOR N 1, 4, 5, 6 WITH BEARINGS LOOSE AND SUPPORT STRUT BEARING LOOSE.  REPLACED BEARINGS AND SLEEVE'S AT EMPENNAGE L/H ELEVATOR HINGE ARM END FITTINGS #1,4,5 AND 6 IAW A319 AMM TASK 55-16-42-960-801 -A. (1297414).
